I have been using Mirena for a little over a year when I first got it in I had my period for 3 months straight. And then it went away sometimes I get some spotting but not often. About 3 days ago I started get these painful sharp stabbing like cramps in my lower stomachs and vaginal area. The pains literally make me sick to my stomach, I have a little discharge everyday and some diearha I have no appetite and I've been taking Advil and everything nothing seems to help. Any thoughts.. I just feel so blehhhhh
No responses have yet been posted. Add your response to this question.
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've had the mirena for almost a year now. I havent really had any problems until now. About 2 in a?
Posted 19 Dec 2013 • 1 answer
Posted 13 Dec 2014 • 1 answer
Posted 29 May 2015 • 1 answer
Posted 30 Nov 2015 • 1 answer
I've been on Mirena for about a year. When I first got it I spotted then my period stopped. Now I'm?
Posted 14 Sep 2016 • 0 answers